# SDR SIMA200810503

- Difficulty date: April 11, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- Aircraft time: 18,840 hours, 16,709 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Burned Out
- Location: Cabin Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4551, CREW REPORTED A BURNED CIRCUIT ODOR FROM THE 1ST OVERHEAD LIGHT IN CABIN.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BALLAST FOR 1ST OVERHEAD LIGHT.  AIRCRAFT RETURNED TO SERVICE.
